Symmetric $p$-operatives
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1972), pp. 102-108
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1972_4_a11,
author = {A. K. Slipenko},
title = {Symmetric $p$-operatives},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {102--108},
year = {1972},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1972_4_a11/}
}
A. K. Slipenko. Symmetric $p$-operatives. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1972), pp. 102-108. http://geodesic.mathdoc.fr/item/IVM_1972_4_a11/